Hot Flushes back, but using more progesterone, why?

by Erin
(Wa State)

I've been using Natpro for around 3 months now, wow what a game changer for me. Hot flushing was amping up so much I was waking multiple times at night and off and on through out the was horrible. I tried to order some more but found the website here out of stock. Asked my Naturopath to prescribe some for me through Women's Int'l Pharmacy, all natural progesterone as well and have been using it while I wait for the Natpro to be restocked.
The new cream has actually got a higher concentration of progesterone to it(200mg per gram and I am using a gram in AM and again in PM) so I'm almost doubling my mg per day compared to what I was using with Natpro (1/2 tsp in AM and again in PM which is about 166 mg I believe)...but my flushes are back (not as bad as pre-progesterone, or as frequent,thank gosh)and I can't figure out why.
Does anyone have any ideas, or tips on what I might do differently to help stave off the flushing? TY so much!

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 7,500 pages on this site...